# SDR USAA951003

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Xmittr
- Part number: ST104Z
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 45,104 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

BUF - FLT NR 1063 - ON CLIMB-OUT FROM BUF, NR 2 ENGINE OIL PRESSURE INDICATION DROPPED TO 15 PSI.  FLIGHT CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO BUF WHERE LANDING WAS WITHOUT INCIDENT.  SET WAS 11 MINUTES.  MAINTENANCE REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER.  OPS CHECKED GOOD.  (M)
